# SDR CALA2015040600249

- Difficulty date: April 6, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N17244
- Make and model: Boeing 737824
- Aircraft serial: 28954
- Aircraft time: 50,710 hours, 17,931 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144A5350
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD SEAT TRACK FLANGE AFT HOLE HAS A CRACK INDICATION STATION 727B, LBL 24.75.  REMOVED DAMAGE, FABRICATED & INSTALLED REPAIR FILLER & SPLICE IAW ECRA 5320-02451 REV ORIGINAL TO COMPLY WITH AD 2013-23-0 4-SR 4-2868875243, LBL 24.75 AFT, 44-0008  ATTACHED.
